# SDR 0600683201

- Difficulty date: April 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 031
- Aircraft time: 51,545 hours, 23,014 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7078794
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF RECEIVED MULTIPLE ECAM MESSAGES ON THE GREEN HYDRAULIC AND THEN YELLOW SYSTEM OVERHEAT AND MASTER WARNING "LAND ASAP".  DECLARED AND EMERGENCY AND RETURNED TO MCO AND LANDING WAS UNEVENTFUL.  FOUND SEVERED LINE 32-3200-4-0141 MFG NR AE707879-4 AND REPLACED EDP AND FILTERS.  RAN ENGINES 20 MINUTES, BLED SYSTEM, NO LEAKS NOTED AND CHECK OK.
